# SDR USAA011388

- Difficulty date: December 3, 2001
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N390US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23312
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1123765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND MED JAMB WEB ANGLE CRACKED 2 INCH, STRINGER 10L STATION 303.9.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NR PER SRM 51-20-01, 51-40-00, 51-10-02.  (M)
